# SDR DXTA2008111403355

- Difficulty date: October 24, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600329
- Aircraft time: 11,724 hours
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65320XXXXX
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING A LUBRICATION SEVERAL CRACKS HAVE BEEN FOUND IN HORZ STAB RIBS, P/N 65320XX-XXX.
